gynecologist-icon
Unprotected sex but took pills
So I had unprotected sex twice this month the first time I took menstrogen pills and the second time recently I took plan B ,now am late by 7days and am cramping like I was having my period please what could be happening
695 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

may be due to dymsmenorhea . what was your lmp
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.